Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 61, NWS Jacksonville, FL

May 15, 2012Glynn County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at May 15, 2012, 3:01 PM EDT for Glynn County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2012, 3:01 PM EDT (19:01 UTC)
Expired
May 15, 2012, 3:45 PM EDT
In force
44 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Glynn County, GA

The radar

The Jacksonville radar (KJAX), 92 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 3:10 PM EDTHAIL 0.7515 Nnw Brunswick, GADIME SIZE HAIL REPORTED IN NORTHERN GLYNN COUNTY. TIME IS ESTIMATED BASED ON RADAR IMAGERY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 862 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
862 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

235 
WUUS52 KJAX 151901
SVRJAX
GAC127-151945-
/O.NEW.KJAX.SV.W.0061.120515T1901Z-120515T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
301 PM EDT TUE MAY 15 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GLYNN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 345 PM EDT

* AT 301 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR THALMANN...OR 8 MILES NORTHWEST OF DOCK JUNCTION...AND
  MOVING NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  EVERETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3114 8164 3128 8174 3144 8164 3145 8162
      3136 8152 3134 8144 3127 8139
TIME...MOT...LOC 1901Z 234DEG 17KT 3127 8162

$$

STRUBLE
1 follow-up statement
523 
WWUS52 KJAX 151913
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT TUE MAY 15 2012

GAC127-151945-
/O.CON.KJAX.SV.W.0061.000000T0000Z-120515T1945Z/
GLYNN GA-
313 PM EDT TUE MAY 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHERN GLYNN COUNTY...

AT 313 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
EVERETT...OR 10 MILES NORTHWEST OF DOCK JUNCTION...MOVING NORTHEAST
AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOYS
ESTATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3121 8156 3129 8170 3144 8164 3145 8162
      3136 8152 3134 8144 3127 8139
TIME...MOT...LOC 1913Z 234DEG 17KT 3133 8159

$$

STRUBLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 2:38 PM EDT, 23 minutes earlier.

Area forecast discussion, May 15, 2:38 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT TUE MAY 15 2012

...STRONG STORMS POSSIBLE ACROSS NE FLORIDA...

.SHORT TERM...
GREATER INSTABILITY TODAY HAS ALLOWED STORMS TO FIRE EARLIER THAN
PREVIOUS DAYS. SOME OF STORMS ARE ALREADY EXHIBITING SEVERE
POTENTIAL. STORMS ARE ALIGNED WITH A THETA-E RIDGE FROM ALACHUA TO
DUVAL AND CAMDEN COUNTIES. SATELLITE SHOWS A SHORTWAVE TROUGH OVER
THIS AREA. ANOTHER SHORTWAVE OVER THE FL PANHANDLE SHOULD ROTATE
EASTWARD LATER THIS AFTN INTO THE EVENING BRINGING ANOTHER ROUND
OF CONVECTION SIMILAR TO YESTERDAY. WILL KEEP LIKELY POPS ALONG
EASTERN ZONES OF NE FL PAST 8 PM. PATCHY FOG IS PSBL AGAIN TONIGHT
ALTHOUGH WATER VAPOR SHOWS CONSIDERABLE HIGH CLOUDINESS ADVECTING
TOWARD FL AND NOT EXPECTING AS MUCH DENSE FOG AS OCCURRED LAST
NIGHT ACRS SE GA. MIN TEMPS WILL BE IN THE 60S.

WEDNESDAY AND THURSDAY...
A SHORTWAVE TROUGH CURRENTLY ROTATING ACROSS TEXAS WILL DE-AMPLIFY
AS IT CROSSES OUR REGION ON THURSDAY. A MODERATE TO STRONG
SOUTHWEST FLOW ALOFT AHEAD OF THIS FEATURE WILL CONTINUE TO ADVECT
AMPLE MOISTURE INTO OUR REGION. A SURFACE TROUGH/FRONTAL
BOUNDARY...POSITIONED WEST OF OUR REGION ALONG WITH ACTIVE
MESOSCALE BOUNDARIES SUCH AS SEA BREEZES WILL SUPPORT AT LEAST
SCATTERED SHOWERS/STORMS. AN INITIALLY WEAK SURFACE PRESSURE
PATTERN AND SLIGHTLY LESS CLOUD COVER WILL ALLOW TEMPERATURES TO
RISE INTO THE UPPER 80S FOR INTERIOR SECTIONS...AND MID 80S ALONG
THE COAST.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
UNSETTLED WEATHER PATTERN IS EXPECTED TO CONTINUE ALBEIT WITH A
FEW CHANGES EARLY NEXT WEEK. HIGH PRESSURE RIDGE WILL BEGIN
BUILDING SWD ALONG THE ERN SEABOARD FROM NEW ENGLAND TOWARD THE
ERN GULF COAST. CYCLOGENESIS NOW APPEARS WELL EAST OF THE OUTER
BANKS. THUS THE PRESSURE GRADIENT TIGHTENS CONSIDERABLY AND NE TO
EAST WINDS SET UP OVER THE FORECAST AREA. EXPECT BREEZY TO WINDY
CONDITIONS FRIDAY THROUGH SUNDAY...WITH PERIODS OF SHOWERS MOVING
ONSHORE. MODELS VARY AS TO WHETHER A MID LEVEL CUTOFF LOW FORMS
NEAR THE LOCAL AREA. IF IT DOES...THEN RAIN CHANCES WOULD LIKELY
INCREASE FOR THE WEEKEND. WILL KEEP LOW END POPS FOR NOW AND
ADJUST AS THE SCENARIO UNFOLDS. THE UNSETTLED PATTERN CONTINUES
MONDAY WITH THE POSSIBILITY OF AN INVERTED COASTAL TROUGH
DEVELOPING. TEMPERATURES WILL BE NEAR CLIMO WITH LESS DIURNAL
VARIATION NEAR THE COAST DUE TO ONSHORE FLOW.

&&

.AVIATION...
THUNDERSTORMS EXPECTED TO CONTINUE INTO THE EVENING HOURS AND HAVE
VCTS UNTIL APPROX 02Z. HAVE TIMED TEMP0 FOR TSRA AND GUSTY WINDS
THIS AFTN ACCORDING TO WHEN EXPECTED AT EACH TERMINAL. HAVE MVFR
IN FOG LATE TONIGHT WITH EXCEPTIONN OF SSI.

&&

.MARINE...
TROUGH TO THE WEST WILL PUSH THROUGH THURSDAY NIGHT. WINDS AND
SEAS WILL INCREASE FRIDAY WITH A DEVELOPING NE FLOW AND SCA
CONDITIONS ARE ANTICIPATED OVER THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  64  86  62  88 /  50  40  40  50
SSI  69  83  69  81 /  40  40  40  40
JAX  65  87  65  86 /  50  50  50  50
SGJ  68  83  68  82 /  50  60  50  50
GNV  65  87  63  87 /  40  70  50  60
OCF  66  87  65  87 /  40  70  60  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

TRABERT/ENYEDI
Hazardous weather outlook, May 15, 8:39 AM EDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
839 AM EDT TUE MAY 15 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-161000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
839 AM EDT TUE MAY 15 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...SLIGHT RISK FOR STRONG TO SEVERE STORMS ACROSS SOUTHEAST GEORGIA
AND NORTHEAST FLORIDA THROUGH THE EVENING...

.DAY ONE...TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
THROUGH THE EVENING. STORMS WILL MOVE NORTHEAST WITH MOST ACTIVITY
OCCURRING ALONG THE ATLANTIC COAST. LOCALLY STRONG WIND GUSTS...HAIL
AND HEAVY RAINFALL CAN BE EXPECTED WITH THE STRONGEST STORMS. STORM
MOTION WILL BE EAST TO NORTHEAST AROUND 20 MPH.

THUNDERSTORM ACTIVITY WILL DIMINISH TO JUST ISOLATED COVERAGE BY
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE IS A CHANCE OF AT LEAST SCATTERED THUNDERSTORMS EACH
AFTERNOON AND EVENING THROUGH THURSDAY. THE MAIN CONCERNS WILL BE
GUSTY WINDS AND CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED LATER
TODAY INTO THIS EVENING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS/ABE/MKT

In the hours before

Special weather statement, May 15, 2:38 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT TUE MAY 15 2012

GAZ136-152>154-165-151930-
BRANTLEY-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-WAYNE-
238 PM EDT TUE MAY 15 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY...NORTHERN CAMDEN...GLYNN AND EXTREME
SOUTHERN MCINTOSH COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT...

AT 238 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTH OF WAYNESVILLE...OR 13 MILES
EAST OF NAHUNTA...MOVING NORTHEAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAVERLY...WAYNESVILLE...
DOCK JUNCTION...THALMANN...BOYS ESTATE...EVERETT AND MOUNT PLEASANT
THROUGH 330 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3103 8172 3117 8188 3151 8166 3148 8161
      3145 8162 3136 8152 3134 8144 3128 8139
TIME...MOT...LOC 1838Z 208DEG 18KT 3118 8177

ENYEDI
Local storm report, May 15, 2:41 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
241 PM EDT TUE MAY 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TSTM WND GST     JACKSONVILLE BEACH      30.28N 81.39W
05/15/2012  E0 MPH           DUVAL              FL   ASOS

            NOLF WHITEHOUSE FIELD ASOS PK WND 22043/1823

&&

AWALKER
Special weather statement, May 15, 2:43 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
243 PM EDT TUE MAY 15 2012

FLZ032-033-037-038-151945-
CLAY-FLAGLER-PUTNAM-ST. JOHNS-
243 PM EDT TUE MAY 15 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLAY...NORTHERN PUTNAM...ST. JOHNS AND NORTHWESTERN FLAGLER COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 345
PM EDT...

AT 243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM PUTNAM HALL TO
JOHNSON...MOVING NORTHEAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND PUTNAM HALL...JOHNSON...INTERLACHEN...
FLORAHOME...HOLLISTER...MANNVILLE...CARRAWAY...PALATKA...SAN MATEO
AND EAST PALATKA THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2954 8203 2980 8200 3013 8134 2994 8129
      2988 8126 2977 8125 2963 8119
TIME...MOT...LOC 1843Z 240DEG 27KT 2978 8191 2961 8191

ENYEDI
Local storm report, May 15, 2:49 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 PM EDT TUE MAY 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             JACKSONVILLE INTL ARPT  30.48N 81.71W
05/15/2012  E0.25 INCH       DUVAL              FL   OFFICIAL NWS OBS

            PEA SIZE HAIL REPORTED BY OFFICAL OBSERVER

&&

AWALKER
Local storm report, May 15, 2:51 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT TUE MAY 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             4 W NORMANDY            30.30N 81.82W
05/15/2012  E0.25 INCH       DUVAL              FL   COCORAHS

            ALSO REPORTED 1 INCH OF RAIN IN LAST 35 MINS

&&

LSTRUBLE
Local storm report, May 15, 3:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT TUE MAY 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             9 NE DOWNTOWN JACKSONVI 30.42N 81.55W
05/15/2012  E0.25 INCH       DUVAL              FL   EMERGENCY MNGR

            PEA SIZED TO SLIGHTLY LARGER HAIL REPORTED AT JEA
            NORTHSIDE GENERATING STATION ON HECKSCHER DRIVE.

&&

MTRABERT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 10:46 PM EDTSpecial Weather StatementJAXCoffee44 min
May 15, 1:53 PM EDTSpecial Weather StatementJAXCamden52 min
May 15, 2:38 PM EDTSpecial Weather StatementJAXGlynn52 min
May 15, 3:55 PM EDTSpecial Weather StatementJAXCharlton35 min
May 15, 4:16 PM EDTSpecial Weather StatementJAXCamden44 min
May 15, 4:59 PM EDTSevere Thunderstorm WarningJAXCamden31 min
May 15, 5:18 PM EDTSpecial Weather StatementJAXWayne42 min
May 15, 5:44 PM EDTSpecial Weather StatementJAXAtkinson46 min
May 15, 5:46 PM EDTSpecial Weather StatementJAXBrantley44 min
May 15, 7:09 PM EDTSpecial Weather StatementJAXAppling, Bacon36 min
May 15, 7:37 PM EDTSpecial Weather StatementJAXWare38 min
May 15, 7:47 PM EDTSpecial Weather StatementJAXAppling43 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.